Advertisement

Computation in radical extensions

  • H. Najid-Zejli
Algebraic Number Computation
Part of the Lecture Notes in Computer Science book series (LNCS, volume 174)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    L.J. MORDELL On the linear independence of algebraic numbers J. Math. 3 (1953) p. 625–630.Google Scholar
  2. [2]
    M. KNESER Lineare Abhângigkeit von Wurzeln, Acta Arithmetica 26 (1975) p. 307–308Google Scholar
  3. [3]
    A. SCHINZEL On linear dependence of roots Acta Arithmetica 28 (1975) p. 161–175Google Scholar
  4. [4]
    S. LANG Algebra Addison-Wesley Publishing Company, Inc.Google Scholar
  5. [5]
    J.H. DAVENPORT Private communication.Google Scholar
  6. [6]
    H. NAJID These de troisime cycle (to appear)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1984

Authors and Affiliations

  • H. Najid-Zejli
    • 1
  1. 1.Institut IMAG — Laboratoire TTM3Saint Martin d'Hères CedexFrance

Personalised recommendations